# SDR DALA2022122008251

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Bs 880 S28l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE STA. 880 BTW S-28R TO 28L AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00464: FRAME ANGLE STA. 880 BTW S-28R TO 28L AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2542589)
